# SDR 2000UALA00259

- Difficulty date: May 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 65,759 hours, 17,021 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bolt
- Condition: Cracked
- Location: Rh Wing
- Part time: 65,759 hours, 17,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 16 THE NR 2 PYLON OUTBOARD WING STRUT SUPPORT INBOARD AND OUTBOARD BOLT (BACB30MT12K32) WAS FOUND SHEARED.  ALSO, THERE WAS SLIGHT CORROSION AND GOUGING IN THE BORE.  ON THE INBOARD WING STRUT SUPPORT FITTING THE OUTBOARD BOLT WAS FOUND CRACKED.  *S/D*  BOLT MATERIAL IS H11 STEEL AND CRACK IS THE RESULT OF STRESS CORROSION, A CHARACTERISTIC OF H11 MATERIAL.  INCONEL 718 BOLTS IN BOTH INBOARD AND OUTBOARD UNDERWING SIDE LOAD FITTINGS WERE INSTALLED PER PROCEDURES OUTLINED IN BOEING SERVICE BULLETIN 767-57A0074, PART 3, FASTENER REPLACEMENT.
